RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 6, Pages 948–953 (Mi mz583)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Connes–Dixmier Traces, Singular Symmetric Functionals, and Measurable Elements in the Sense of Connes

A. A. Sedaeva, F. A. Sukochevb, S. Lordb

a Voronezh State Academy of Building and Architecture
b Flinders University

DOI: https://doi.org/10.4213/mzm583

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:6, 884–889

Bibliographic databases:

Received: 30.06.2004

Citation: A. A. Sedaev, F. A. Sukochev, S. Lord, “Connes–Dixmier Traces, Singular Symmetric Functionals, and Measurable Elements in the Sense of Connes”, Mat. Zametki, 76:6 (2004), 948–953; Math. Notes, 76:6 (2004), 884–889

Citation in format AMSBIB
\Bibitem{SedSukLor04}
\by A.~A.~Sedaev, F.~A.~Sukochev, S.~Lord
\paper Connes--Dixmier Traces, Singular Symmetric Functionals, and Measurable Elements in the Sense of Connes
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 6
\pages 948--953
\mathnet{http://mi.mathnet.ru/mz583}
\crossref{https://doi.org/10.4213/mzm583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2127506}
\zmath{https://zbmath.org/?q=an:1116.46022}
\elib{http://elibrary.ru/item.asp?id=13940867}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 6
\pages 884--889
\crossref{https://doi.org/10.1023/B:MATN.0000049689.71141.8b}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344222182}


Linking options:
  • http://mi.mathnet.ru/eng/mz583
  • https://doi.org/10.4213/mzm583
  • http://mi.mathnet.ru/eng/mz/v76/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Sedaev, “Generalized Limits and Related Asymptotic Formulas”, Math. Notes, 86:4 (2009), 577–590  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:69
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019